If you take too much Afeditab CR, you may experience overdose effects such as dizziness, fainting, or difficulty breathing. The effects of an Afeditab CR overdose will vary based on how much of the medication was taken and whether it was taken with other drugs or alcohol. Treatment for a recent Afeditab CR overdose may involve certain medications or "pumping the stomach."
Afeditab Overdose: An OverviewAfeditab CR® (nifedipine) is a prescription medication known as a calcium channel blocker. It is used to treat high blood pressure (hypertension). The effects of an Afeditab CR overdose will vary depending on a number of factors, including how much Afeditab CR was taken and whether it was taken with any other medicines, alcohol, and/or street drugs.
If you happen to overdose on Afeditab CR, seek immediate medical attention.
- Low blood pressure (hypotension)
- Loss of consciousness
- An irregular heart rhythm (arrhythmia)
- Fluid in the lungs.
This may cause signs or symptoms that include:
- Difficulty breathing.
Treatment for an Afeditab OverdoseThe treatment for an Afeditab CR overdose will vary. If the Afeditab CR overdose was recent, the healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
- Fluids through an intravenous line (IV)
- Medications to increase blood pressure or correct an arrhythmia
- Other treatments based on the complications that occur
- Close monitoring of the heart and lungs.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Afeditab CR.